MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES
Model Number CDS0701-NTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Dyspnea (1816); Mitral Valve Insufficiency/ Regurgitation (4451); Unspecified Tissue Injury (4559)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a mitraclip procedure was performed to treat functional mitral regurgitation (mr) with a grade of 4, thin, and diseased leaflets.A mitraclip ntw was inserted and deployed on the mitral valve, reduced to mr grade of 1-2.On (b)(6) 2025, the patient returned with shortness of breath.An echocardiogram was performed and revealed that the clip had detached from the anterior leaflet and remained on the posterior leaflet (single leaflet device attachment/slda), and a torn anterior leaflet, causing mr to increase to a grade of 4.On (b)(6) 2025, a second mitraclip procedure was performed.Two clips were implanted.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.The investigation determined the reported slda appears to be related to patient morphology/pathology.The reported patient effects of tissue injury and subsequent recurrent mr appear to be related to the slda.The reported dyspnea was a cascading effect of the recurrent mr.Tissue injury, mr, and dyspnea are listed in the instructions for use as known possible complications associated with the mitraclip procedures.The reported hospitalization and unexpected medical intervention were results of case specific circumstance as the patient returned to the hospital due to the reported issues and a second mitraclip procedure was performed.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
MITRACLIP
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23295325
Report Number2135147-2025-05846
Device Sequence Number14668521
Product Code NKM
UDI-Device Identifier08717648230967
UDI-Public(01)08717648230967(17)211208(10)01208U109
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2021
Device Model NumberCDS0701-NTW
Device Catalogue NumberCDS0701-NTW
Device Lot Number01208U109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown